Skip to content
My WebMD Sign In, Sign Up
Just A Quick Update
avatar
mark918 posted:
It has been awhile since I have checked in and caught with my friends, old and new. I hope all is well.

My "BW" and I have had a nice summer and things were going well until the beginning of the month. She started to have a hard time breathing so she went to the doctor and had some X-rays done and they found fluid on the right side between the lining and the lung. This was the side she had cancer on. Since then she has had it drained 3 times. and no one can quite figure out what is going on. She now has an appointment tomorrow with a thorasic surgeon and will be going in to the hospital Wednesday, for an over night stay, to have a drain put in and possibily a couple biopsies. Then on Monday she has to go back to the hospital and have an angiogram done.

I think of this room often and keep sending prayers here for everyone. Thank you all for all your support and kind words.
Reply
 
avatar
jenna291 responded:
Hello Mark,
It was great to see your name posting, but I feel so terrible about what your BW is going thru - know I am sending prayers to her that things work out.
Please come back and let us know how the biopsy goes.

Will be thinking of you and your family ~
Jenna
 
avatar
rachael67 responded:
Mark, it is good to see you again, but so very sorry about what you both are going thru. Seems like sometimes you can't stay one step ahead of challenges. I am just glad, as before, your BW has you by her side. Please keep us updated when you can.

Blessings and prayers.
Rachael
Just when the caterpillar thought her world was over, she became a butterfly! Don't give up five minutes before the miracle!!
 
avatar
mark918 responded:
Thanks jenna and racheal. The news doesn't get any better. The doctor told us today that the cancer is back and in the lungs. I will keep everyone posted.
 
avatar
rachael67 replied to mark918's response:
You both remain in my thoughts and in my heart.

Hugs,
Rachael
Just when the caterpillar thought her world was over, she became a butterfly! Don't give up five minutes before the miracle!!
 
avatar
judyfams replied to rachael67's response:
So sorry to hear this news. You are your BW were always held in my thoughts as two special people who fought this battle together with strength, courage and love. Here's hoping that once again those qualities will get you through this.
Much love,
Judyfams
 
avatar
jenna291 responded:
Mark,
I join the others in sending you good thoughts and prayers that your BW's treatments will be responsive to the cancer and kick its butt.
Will eagerly await your update and God bless -
Jenna
 
avatar
mark918 responded:
My "BW" had her appointment with her oncologisy(I think that's right) and found out that she is stage IV because the cancer has reached her blood(if that makes sense) and has moved to her lungs. He said she will probably have to be on some type of treatment for as long as she lives, as long as her body can take it.
She will be on Taxol, Herceptin and one that begins with a "P" which is similar to Herceptin. The Taxol will be every week and the other 2 will be every third week. Does this sound right..
I tried to listen but have had a hard time concentrating the last week or so.
 
avatar
rachael67 replied to mark918's response:
Mark, I can only imagine how difficult this time must be for you, my Friend! Please know that my prayers for both of you continue...May you find the strength that this will demand and the comfort that friends and family can offer.

Gentle hugs,
Rachael
Just when the caterpillar thought her world was over, she became a butterfly! Don't give up five minutes before the miracle!!
 
avatar
jenna291 replied to rachael67's response:
Hi Mark
I am sending you prayers and strength as well. The taxol may cause some neuropathy and discomfort to your BW, but there are meds to keep her comfortable and pain free.
Please keep us posted and let us know if any of us can help with any questions about diet, etc.

blessings and hugs,
Jenna
 
avatar
mark918 responded:
It has been a battle with the chemo but my BW is fighting the good fight. She has had diarrhea and has been nauseas since she started. She has lost at least 5-10 pounds since she has started.
The doctor and nurses have suggested a BRAT diet. She has been doing that along with foods that feels she can eat. She also has had been getting extra fluids. We just learned that her potassium and magnesium levels are very low so she is now taking potassium pills and has to get fluids with magnesium in it. She has 8 more treatments and then she will get another PTSCan to she how well the treatment is doing before the doctors decide what will be the next step.
Can someone tell me if this is norma or has anyone else had similar experiences? I just want to know what we are facing.
It is tearing me up to see her going through all this but I just try and keep her spirits up and help her keep fighting.
Hope everyone is well and thank you again!!!!
 
avatar
rachael67 replied to mark918's response:
I am so sorry to hear what a difficult battle your BW is waging. As we often say, she is most fortunate to have you by her side...And yet I know that words cannot describe the sadness you must feel. So often those who love us suffer every bit as much as do the patients...It's just a different agony!

There is no personal experience I can use to provide any answers for your question. Hopefully others will chime in later.

I pray that this upcoming test shows improvement. And I will continue to hold you both in my heart.


Blessings and miracles.
Rachael
Just when the caterpillar thought her world was over, she became a butterfly! Don't give up five minutes before the miracle!!
 
avatar
jenna291 replied to rachael67's response:
I am very sorry to hear all that your BW and your family have had to endure.
I also have no personal experience to share, but I can certainly tell you that I am sending you tons of blessings and prayers that your BW improves greatly and has a good quality of life.
Please let us know what this test tells you.

~ Jenna


Helpful Tips

How to more easily read discussions
Exchanges provide a more dynamic way to keep up with ongoing discussions. But If you're finding how discussions and responses are ... More
Was this Helpful?
27 of 46 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Breast Cancer Center